# SDR DALA2017090606643

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 43,213 hours, 29,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: F/A Seat Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON DOUBLER AT FLIGHT ATTENDANT SEAT ENCLOSURE OF AFT VENTRAL DOOR.  THE WEAR WAS BLENDED IAW SRM 52-10-02-1A-2.  NDT WAS ACCOMPLISHED IAW SPM 04-00-07,  PAR 5, FIG 3, SHEET 1 AND 2,  FOUND TO BE OUT OF LIMITS IAW SRM 52-10-02-1A-2.  REPAIRED IAW SRM 52-10-02-2R,  REPAIR 16.
